Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Small child having fever, loss of appetite, tiredness, extremely thirsty. Causes?

My 4 year old year old is running fever . (101.4) He has been running fever off and on for two days now. His other symptoms include, loss of appetite , thirsty and extremely tired. He does not usually volunteer to go to bed but has taken a nap two days in a row! He has also gone to bed early! He cries that he is so tired. He has no pain any where, no sore throat , no ear pain.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  972
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thank you for your query.
I think your child is doing well and there is no reason to panic. These are usually symptoms of viral fever which takes a toll on the child's body. High fever causes invisible water loss and thus your child is thirsty. The fact that he is drinking water is good. Usually viral fever weakens the body very fast. The best way of recovery by the body is to take bouts of sleep. He usually cries due to weakness and tiredness. He will get well very soon.Hope to see him up very soon.
Have a nice day.Bye
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor